教師資料查詢 | 類別: 期刊論文 | 教師: 陳順益 CHEN SHUN-YI (瀏覽個人網頁)

標題:Multiple comparison procedures under heteroscedasticity
學年99
學期2
出版(發表)日期2011/04/01
作品名稱Multiple comparison procedures under heteroscedasticity
作品名稱(其他語言)
著者Chen, Shun-Yi; Lee, Su-Hao
單位淡江大學數學學系
出版者新北市淡江大學
著錄名稱、卷期、頁數Tamkang Journal of Science and Engineering=淡江理工學刊 14(4), pp.293-302
摘要When the homogeneity hypothesis of treatment means under heteroscedasticity is rejected, one may be interested in comparing each treatment with all other treatments. The objective of this paper is to derive two multiple range test procedures, the Newman-Keuls type and Duncan type, for multiple comparisons of treatment means with unknown and unequal variances. We investigate these pairwise comparison procedures with the Tukey type simultaneous confidence intervals approach with respect to comparisonwise and experimentwise error rates, as well as correct decision rates. The tables for applying the new multiple range test procedures are provided, along with a numerical example to demonstrate the methods.
關鍵字
語言英文
ISSN1560-6686
期刊性質國內
收錄於EI;
產學合作
通訊作者Chen, Shun-Yi
審稿制度
國別中華民國
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!